Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 12, NWS Wilmington, OH

February 24, 20174 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2017, 7:09 PM EST for 4 counties in Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2017, 7:09 PM EST (00:09 UTC)
Expired
Feb 24, 2017, 7:45 PM EST
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Butler County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 62 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 7:15 PM ESTHAIL 1.254 W Seven Mile, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 6:36 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS51 KILN 250009
SVRILN
OHC017-113-135-165-250045-
/O.NEW.KILN.SV.W.0012.170225T0009Z-170225T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
709 PM EST FRI FEB 24 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Preble County in west central Ohio...
  Central Butler County in southwestern Ohio...
  Northwestern Warren County in southwestern Ohio...
  Southwestern Montgomery County in west central Ohio...

* Until 745 PM EST.

* At 709 PM EST, a severe thunderstorm was located near Ross, moving
  northeast at 55 mph.

  HAZARD...Ping pong ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Hamilton, Middletown, Miamisburg, Springboro, Monroe, Trenton,
  Franklin, Moraine, Carlisle, South Middletown, Seven Mile, Hunter,
  Williamsdale, Darrtown, Germantown, New Miami, Millville,
  Jacksonburg, Collinsville and Pekin.

This includes I-75 in Ohio between mile markers 30 and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3933 8472 3941 8479 3971 8434 3951 8414
TIME...MOT...LOC 0009Z 235DEG 49KT 3939 8467 

HAIL...1.50IN
WIND...<50MPH
 
$$
1 follow-up statement
342 
WWUS51 KILN 250024
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
724 PM EST FRI FEB 24 2017

OHC135-250034-
/O.CAN.KILN.SV.W.0012.000000T0000Z-170225T0045Z/
Preble OH-
724 PM EST FRI FEB 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PREBLE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM EST for
southwestern and west central Ohio.

LAT...LON 3949 8461 3957 8451 3957 8448 3960 8448
      3971 8434 3954 8417 3942 8454
TIME...MOT...LOC 0024Z 234DEG 38KT 3948 8453 

$$

OHC017-113-165-250045-
/O.CON.KILN.SV.W.0012.000000T0000Z-170225T0045Z/
Butler OH-Warren OH-Montgomery OH-
724 PM EST FRI FEB 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EST
FOR NORTHEASTERN BUTLER...NORTHWESTERN WARREN AND SOUTHWESTERN
MONTGOMERY COUNTIES...

At 724 PM EST, a severe thunderstorm was located over Seven Mile,
moving northeast at 45 mph.

HAZARD...Ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Middletown, Miamisburg, Springboro, Monroe, Trenton, Franklin,
Moraine, Carlisle, South Middletown, Seven Mile, Williamsdale,
Hunter, Germantown, New Miami, Jacksonburg and Poast Town Heights.

This includes I-75 in Ohio between mile markers 33 and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3949 8461 3957 8451 3957 8448 3960 8448
      3971 8434 3954 8417 3942 8454
TIME...MOT...LOC 0024Z 234DEG 38KT 3948 8453 

HAIL...1.50IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:47 PM EST, 22 minutes earlier.

Area forecast discussion, Feb 24, 6:47 PM EST, 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
647 PM EST Fri Feb 24 2017

.SYNOPSIS...
A low pressure system will track into the Great Lakes tonight
while its associated cold front sweeps east across the Ohio
Valley. Widespread showers and thunderstorms are expected
as the cold front moves through. High pressure will gradually
build back into the region late Saturday night into Sunday. More
seasonable temperatures will spread into the area for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch #38 is in effect for entire CWA until
07Z or 2 am EST.  Previous discussion below is still valid.

For tonight, focus remains on the potential for severe weather
across the region as low pressure tracks toward Lake Huron
while its attendant cold front sweeps east across the region.
Convection to our west over Indiana still remains somewhat
elevated. In addition, the airmass over our area is still
slightly capped and somewhat mixed out in the low levels, which
has lowered boundary layer moisture some from projected
forecasts. With dynamic energy rounding the base of a large
scale trough, and with large scale ascent taking place this
evening, cap should erode, allowing thunderstorms to develop and
move into our western zones. High resolution models continue to
indicate that these storms may eventually merge amongst
themselves while the cold front and any convection along its
boundary catches up. Potential still exists for some rotating
storms which will pose large hail and damaging winds. Tornado
threat is still there but will depend largely how much the
boundary layer remains linked to the atmosphere above into the
evening hours. Severe threat will then tend toward more of a
damaging wind threat as the convection tries to form a qlcs
structure across our eastern zones. In any case, thunderstorms
are expected to exit our far east between 1 am EST and 4 am EST.
A dry slot (i.e. sinking air and lack of deep moisture) is
still expected late tonight in the wake of frontal passage. Lows
will be set by morning as CAA takes place and continues into
Saturday. They should range from the mid 30s west to the upper
40s east.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Parent large scale mid level trough is expected to pass across
the Great Lakes and Ohio Valley on Saturday. CAA will result in
slowly falling temperatures through the day. A few instability
rain/and or snow showers may occur, but should end by Saturday
evening. It will be brisk, but winds do not look as gusty as
previously forecast. Gusts should be more in the 30 to 35 mph
range.

For Saturday night, mid level trough will exit to the east.
Surface high pressure will gradually build into the Ohio Valley
late. CAA stratocumulus will linger through at least early
morning, with clearing expected from southwest to northwest
late. Lows will fall into the lower to mid 20s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Period will begin with high pressure centered just to the south of
the fa in se KY. Skies will be mostly sunny, but temperatures will
be seasonal with highs in the lower to mid 40s.

Model continue with their differences for Sunday night into Monday
with how quickly pcpn returns on the backside of the high. The
GFS is slowed down it's pcpn from yesterday and is concentrating
across southern sections. The CMC hemispheric and NAM are showing
similar solutions, while the ECMWF remains dry. Trended the forecast
towards the consensus solution. Temps and thicknesses are low enuf
that the pcpn should fall as a rain snow mix.

This first shot of pcpn slips e on Monday, before a more substantial
area of pcpn lifts up into the region during the later half of
Monday night. A warm front lifting through the region will keep
temperatures warm enough for all rain. The best rain chances on
Tuesday will be in the morning. Well above normal temperatures will
return as highs will range from the upper 50s to lower 60s.

Pcpn chance taper down during Tuesday aftn, then a cold front will
swing through the region on Wednesday. Showers and possibly a
thunderstorms (around the Ohio River) will develop Tuesday night and
will last into Wednesday until fropa. Highs on Wednesday will
probably be early with falling temperatures in the afternoon.

Northwest flow develops for the end of the week, which should bring
back more seasonable temperatures. In the fast flow, the models are
having timing difference with embedded vort maxs. Ran a blend of the
solutions to have chance PoPs during the time frame.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms continue to develop and move east into
our region this evening. This initial convection is located in a
prefrontal trough ahead of a cold front that is expected to
sweep east across the terminals overnight. At some point, the
front may catch up to this convection, eventually congealing
into a more linear north/south structure. In any case, all
terminals have the threat for thunderstorms in the forecast
until cold frontal passage. Mainly MVFR conditions can be
expected. However, local IFR visibilities will be possible in
the stronger cores, along with gusty winds. Should these lower
conditions threaten within 5 statue miles of the terminal, an
amendment will be make. Predominate ceilings should remain in
the VFR range in the dry slot behind frontal passage until
Saturday morning. Winds will shift to the west and will become
gusty to 25 knots.

On Saturday, parent upper level trough will move east across the
Great Lakes and Ohio Valley. MVFR post frontal stratocumulus can
be expected. Ceilings will lower to MVFR at first before rising
back above VFR late in the day. A few rain and/or snow showers
will be possible, mainly near the northern terminals as some
post frontal instability will be in place.

High pressure will gradually build into the Ohio Valley Saturday
night. Stratocumulus deck will eventually erode and shift
east/northeast as cold pool of air moves away. Winds will also
decrease Saturday evening.

OUTLOOK...MVFR ceilings and visibilities possible Monday,
Tuesday night, and Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Sites
AVIATION...Hickman
Hazardous weather outlook, Feb 24, 4:09 PM EST, 3 hours before
Hazardous Weather Outlook
National Weather Service Wilmington OH
409 PM EST Fri Feb 24 2017

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042-043-051-060-
061-070-071-077-078-251200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mercer-Auglaize-Darke-Shelby-Miami-
Preble-Montgomery-Butler-Warren-Hamilton-Clermont-
409 PM EST Fri Feb 24 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

A strong cold front will move east across the region this evening.
Thunderstorms are expected to develop along and ahead of the front.
The potential exists for some thunderstorms to reach severe limits.
The main severe weather threat will be damaging winds. However, large
hail and isolated tornadoes will also be possible. The most likely
time frame for severe weather will be between 7 PM and 11 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

KYZ099-100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-251200-
Mason-Lewis-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton-
Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
409 PM EST Fri Feb 24 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

A strong cold front will move east across the region tonight.
Thunderstorms are expected to develop along and ahead of the front
this evening and continue into the early morning hours. The potential
exists for some thunderstorms to reach severe limits. The main
severe weather threat will be damaging winds. The most likely time
frame for severe weather will be between 11 PM and 4 AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

In the hours before

Local storm report, Feb 24, 6:14 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             E ANDERSONVILLE         39.50N 85.28W
02/24/2017  M1.00 INCH       FRANKLIN           IN   TRAINED SPOTTER

            NEAR THE INTERSECTION OF U.S. 52 AND STATE ROUTE 244.

&&

HICKMAN
Special weather statement, Feb 24, 6:24 PM EST, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
624 PM EST FRI FEB 24 2017

OHZ035-043-044-250000-
Auglaize OH-Logan OH-Shelby OH-
624 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHWESTERN LOGAN AND
SOUTHEASTERN AUGLAIZE COUNTIES UNTIL 700 PM EST...

At 624 PM EST, radar indicated a strong thunderstorm near Newport,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Sidney, Bellefontaine, Newport, Anna, Fort Loramie, Jackson Center,
Russells Point, Botkins, Lakeview, Chippewa Park, Hardin, Port
Jefferson, Kettlersville, Fryburg, Montra, Newbern, Mcmorran,
Maplewood, Bloom Center and Lewistown.

This includes I-75 in Ohio between mile markers 90 and 107.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4052 8385 4038 8381 4021 8429 4033 8441
      4051 8416 4059 8404
TIME...MOT...LOC 2324Z 231DEG 36KT 4031 8427

Hatzos
Local storm report, Feb 24, 6:35 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             COLLEGE CORNER          39.57N 84.81W
02/24/2017  E1.00 INCH       PREBLE             OH   TRAINED SPOTTER

&&

MYRONP
Local storm report, Feb 24, 6:37 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
637 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             SUNMAN                  39.23N 85.10W
02/24/2017  E0.75 INCH       RIPLEY             IN   TRAINED SPOTTER

&&

MYRONP
Special weather statement, Feb 24, 6:54 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
654 PM EST FRI FEB 24 2017

OHZ042-051-060-061-250030-
Montgomery OH-Darke OH-Preble OH-Miami OH-
654 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE...
SOUTHEASTERN DARKE...NORTHWESTERN MONTGOMERY AND SOUTHWESTERN MIAMI
COUNTIES UNTIL 730 PM EST...

At 653 PM EST, radar indicated a strong thunderstorm over Lewisburg,
moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...

Locations impacted include...
Dayton, Trotwood, Vandalia, Englewood, Tipp City, Eaton, West Milton,
Lewisburg, West Alexandria, Pleasant Hill, Clayton, Union,
Brookville, New Lebanon, Shiloh, Phillipsburg, Verona, West
Manchester, Laura and Pitsburg.

This includes I-70 in Ohio between mile markers 7 and 32.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3965 8458 3986 8470 4009 8441 3999 8421
      3982 8421
TIME...MOT...LOC 2353Z 229DEG 40KT 3981 8454

Hatzos
Local storm report, Feb 24, 6:57 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             4 N SIDNEY              40.35N 84.16W
02/24/2017  M0.75 INCH       SHELBY             OH   AMATEUR RADIO

            DIME HAIL BETWEEN SIDNEY AND ANNA

0642 PM     HAIL             6 SW EATON              39.70N 84.71W
02/24/2017  M0.75 INCH       PREBLE             OH   AMATEUR RADIO

            DIME HAIL IN LAKENGREN

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:18 PM ESTSpecial Weather StatementILNMiami27 min
Feb 24, 7:40 PM ESTSevere Thunderstorm WarningILNGreene, Montgomery17 min
Feb 24, 7:50 PM ESTSpecial Weather StatementILNChampaign, Clark, Logan25 min
Feb 24, 8:12 PM ESTSpecial Weather StatementILNClark33 min
Feb 24, 8:15 PM ESTSpecial Weather StatementILNWarren30 min
Feb 24, 8:23 PM ESTSpecial Weather StatementILNClermont37 min
Feb 24, 8:32 PM ESTSpecial Weather StatementILNUnion28 min
Feb 24, 8:38 PM ESTSpecial Weather StatementILNChampaign37 min
Feb 24, 8:47 PM ESTSpecial Weather StatementILNClermont28 min
Feb 24, 8:53 PM ESTSpecial Weather StatementILNGreene37 min
Feb 24, 8:55 PM ESTSpecial Weather StatementILNDelaware35 min
Feb 24, 8:58 PM ESTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren32 min
Feb 24, 9:06 PM ESTSpecial Weather StatementILNClermont24 min
Feb 24, 9:10 PM ESTSpecial Weather StatementILNUnion20 min
Feb 24, 9:23 PM ESTSpecial Weather StatementILNClinton, Highland37 min
Feb 24, 9:25 PM ESTSpecial Weather StatementILNMadison20 min
Feb 24, 9:39 PM ESTSpecial Weather StatementILNDelaware36 min
Feb 24, 9:40 PM ESTSpecial Weather StatementILNFayette, Madison20 min
Feb 24, 9:48 PM ESTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway27 min
Feb 24, 9:52 PM ESTSpecial Weather StatementILNHighland23 min
Feb 24, 10:13 PM ESTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Pickaway32 min
Feb 24, 10:17 PM ESTSpecial Weather StatementILNPickaway28 min
Feb 24, 10:40 PM ESTSpecial Weather StatementILNLicking35 min
Feb 24, 11:03 PM ESTSpecial Weather StatementILNAdams27 min
Feb 24, 11:08 PM ESTSpecial Weather StatementILNLicking22 min
Feb 24, 11:15 PM ESTSevere Thunderstorm WarningILNLicking15 min
Feb 24, 11:22 PM ESTSevere Thunderstorm WarningILNAdams, Pike, Scioto23 min
Feb 24, 11:34 PM ESTSpecial Weather StatementILNScioto26 min
Feb 24, 11:44 PM ESTSevere Thunderstorm WarningILNScioto31 min
Feb 24, 11:45 PM ESTSevere Thunderstorm WarningILNPike, Ross, Scioto30 min
Feb 25, 12:25 AM ESTSpecial Weather StatementILNHocking35 min
Feb 25, 12:28 AM ESTSpecial Weather StatementILNFranklin32 min
Feb 25, 10:21 AM ESTSpecial Weather StatementILNWarren39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.